# SDR FDEA201008313280

- Difficulty date: August 31, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 64,874 hours, 21,257 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN COCKPIT ABOVE OBSERVER SEAT INOP.   INSTALLED NEW EMERGENCY POWER SUPPLY, NO HELP,  FOUND SHORT TO GROUND WIRE FROM FLIGHT DECK EMERGENCY LIGHT D5264, TO PIN 12 ON POWER SUPPLY CONNECTOR D68.  SHORT IS BLOWING FUSE INSIDE POWER SUPPLY. REF WDM  33-51-12.  REPLACED POWER SUPPLY IAW MM 33-51-07-2-0. NO HELP.
